So I just started the medicine Savella yesterday. Has anyone else took it before? I am not sure but when I first took it yesterday my throat kind of felt a little weird. Nothing major but I hope I am not allergic to it. I so want something to finally help me and feel normal again. I did notice though that this morning I wasn't as achy and tired as I usually am when I wake up. So that is a good sign. I did get kind of nauseous this morning from it but realized it is probably best if I have something to eat with it. I am only on 12.5mg's now until the next two days I go up to 25mg's. I noticed the 12.5 ones have a blue coating on it so if I am allergic to it I hope it's just the coating of the very little ones that I am allergic to. Cause if I go on a higher dose it would really suck if I get more of a reaction to it. Or can it just be a side affect to feel a little funny in the throat? I guess we will see in the next few days. I will be very disappointed if I am allergic to it cause this morning I have felt better than I have in a very long time! I have never been allergic to anything! Also hope the nauseous feeling doesn't feel worse when going on a higher dose. If it does I hope it eventually goes away and I can get used to it. What are other people's reaction to this med?
Any drug can cause side effects. It is not necessary that all will experience side effects. Few common side effects are nausea, vomiting, loss of appetite, dizziness, increased Your doctor has prescribed this medication may be because the benefit to you is greater than the risk of side effects. Consult your doctor and discuss your concerns. He knows your medical records best. Keep me posted.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.